# SDR MEX2003560

- Difficulty date: December 23, 2003
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: 7586631
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 494 - MEX-LAX - AIRCRAFT PERFORMED AN UNSCHEDULED LANDING IN GDL AS CONSEQUENCE OF THE RIGHT QUANTITY INDICATION DECREASE TO .08 QUARTS.  AT PLATFORM, THE HYDRAULIC SYSTEM WAS REPLENISHED TO DETECT THE LEAKAGE, THE DIFFERENTIAL PRESSURE INDICATOR WAS REPLACED AND SYSTEM TESTED IAW MM 29-11-17.  DURING OVERNIGHT SERVICE IN MEX, THE HYDRAULIC LINES WERE REVISED IAW MM 29-11-17, ALL CORRECT.  (M)
